# SDR QXEA200701249

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - LEFT NACELLE AT STATION YW139.200 AND XN209.00 AND ZN8.00.  THERE IS A CRACK THROUGH THE LOWER AFT FASTENER HOLE IN THE VERTICAL SUPPORT ANGLE FOR LEFT NACELLE SKIN.  REPAIRED IAW RD8-54-1726.
